Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 89, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Nov 22, 2014, 8:51 PM CST. It took effect at Nov 23, 2014, 4:00 AM CST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Nov 22, 2014, 8:51 PM CST (02:51 UTC)
- In effect from
- Nov 23, 2014, 4:00 AM CST
- Expired
- Nov 23, 2014, 3:01 PM CST
- In force
- 11 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
160 WHUS73 KMKX 230251 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 851 PM CST SAT NOV 22 2014 ...GUSTY SOUTHERLY WINDS LATE TONIGHT AND SUNDAY... ...GALES POSSIBLE MONDAY... AS LOW PRESSURE APPROACHES LATE TONIGHT AND SUNDAY SOUTH WINDS WILL INCREASE AND TURN SOUTHEAST...RESULTING IN SMALL CRAFT ADVISORY CONDITIONS. AS THE LOW STRENGTHENS AND HEADS NORTH OF THE AREA MONDAY... WESTERLY GALE FORCE WINDS WILL BE POSSIBLE. WITH THE OFFSHORE COMPONENT THE HIGHEST WAVES WILL BUILD UP TOWARDS THE OPEN WATERS. LMZ643>646-231100- /O.NEW.KMKX.SC.Y.0089.141123T1000Z-141124T0100Z/ /O.CON.KMKX.GL.A.0006.141124T1500Z-141125T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 851 PM CST SAT NOV 22 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 7 PM CST SUNDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 PM CST SUNDAY. * WINDS: SOUTH WINDS INCREASING TO 15 TO 25 KNOTS LATE TONIGHT. WINDS DIMINISH SUNDAY NIGHT...THEN WEST GALES TO 40 KNOTS POSSIBLE MONDAY INTO MONDAY EVENING. * WAVES: BUILD TO 3 TO 5 FEET LATE TONIGHT AND SUNDAY...THEN DIMINISH SUNDAY NIGHT. WAVES THEN BUILD TO 3 TO 6 FEET MONDAY AND MONDAY EVENING...WITH THE HIGHEST WAVES TOWARDS OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DAVIS WWW.WEATHER.GOV/MKX
3 follow-up statements
696 WHUS73 KMKX 230955 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 355 AM CST SUN NOV 23 2014 ...GUSTY SOUTHERLY WINDS AND HIGH WAVES FOR A TIME TODAY... ...GALES POSSIBLE MONDAY... AS LOW PRESSURE APPROACHES TODAY...INCREASING SOUTH TO SOUTHEAST WINDS WILL BUILD HIGH WAVES...RESULTING IN SMALL CRAFT ADVISORY CONDITIONS. WINDS AND WAVES WILL SUBSIDE FOR A TIME TONIGHT. AS THE LOW STRENGTHENS AND HEADS NORTH OF THE AREA MONDAY... WESTERLY GALE FORCE WINDS WILL BE POSSIBLE. A GALE WATCH IS IN EFFECT FROM MONDAY MORNING THROUGH THROUGH MONDAY EVENING. WITH THE OFFSHORE WIND COMPONENT THE HIGHEST WAVES WILL BUILD UP TOWARDS THE OPEN WATERS. LMZ643>646-231800- /O.CON.KMKX.SC.Y.0089.141123T1000Z-141124T0100Z/ /O.CON.KMKX.GL.A.0006.141124T1500Z-141125T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 355 AM CST SUN NOV 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... * WINDS: SOUTH WINDS 15 TO 25 KNOTS...DIMINISHING THIS EVENING...THEN WEST GALES TO 40 KNOTS POSSIBLE MONDAY INTO MONDAY EVENING. * WAVES: BUILD TO 3 TO 5 FEET TODAY...THEN DIMINISH TONIGHT. WAVES THEN BUILD TO 3 TO 6 FEET MONDAY AND MONDAY EVENING...WITH THE HIGHEST WAVES TOWARDS OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
818 WHUS73 KMKX 231527 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 927 AM CST SUN NOV 23 2014 ...GUSTY SOUTHERLY WINDS AND HIGH WAVES FOR A TIME TODAY... ... GALES POSSIBLE MONDAY... AS LOW PRESSURE APPROACHES TODAY...INCREASING SOUTH TO SOUTHEAST WINDS WILL BUILD HIGH WAVES...RESULTING IN SMALL CRAFT ADVISORY CONDITIONS. WINDS AND WAVES WILL SUBSIDE FOR A TIME TONIGHT. AS THE LOW STRENGTHENS AND HEADS NORTH OF THE AREA MONDAY... WESTERLY GALE FORCE WINDS WILL BE POSSIBLE. A GALE WATCH IS IN EFFECT FROM MONDAY MORNING THROUGH THROUGH MONDAY EVENING. WITH THE OFFSHORE WIND COMPONENT THE HIGHEST WAVES WILL BUILD UP TOWARDS THE OPEN WATERS. LMZ643>646-232330- /O.CON.KMKX.SC.Y.0089.000000T0000Z-141124T0100Z/ /O.CON.KMKX.GL.A.0006.141124T1500Z-141125T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 927 AM CST SUN NOV 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... * WINDS: SOUTH WINDS 15 TO 25 KNOTS...DIMINISHING THIS EVENING... THEN WEST GALES TO 35 KNOTS POSSIBLE MONDAY INTO MONDAY EVENING. * WAVES: BUILD TO 3 TO 5 FEET TODAY...THEN DIMINISH TONIGHT. WAVES THEN BUILD TO 3 TO 6 FEET MONDAY AND MONDAY EVENING... WITH THE HIGHEST WAVES TOWARDS OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MG WWW.WEATHER.GOV/MKX
380 WHUS73 KMKX 232101 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 301 PM CST SUN NOV 23 2014 ...BRISK AND GUSTY WEST WINDS MONDAY AFTERNOON AND NIGHT... .STRONG LOW PRESSURE WILL TRACK NORTH ACROSS LOWER MICHIGAN TONIGHT AND INTO CANADA ON MONDAY. A STRONG COLD FRONT WILL FOLLOW WITH BRISK AND GUSTY WEST WINDS FROM LATE MONDAY MORNING THROUGH MONDAY NIGHT. WIND GUSTS MAY REACH GALE FORCE. LMZ643>646-240515- /O.CAN.KMKX.SC.Y.0089.000000T0000Z-141124T0100Z/ /O.CON.KMKX.GL.A.0006.141124T1500Z-141125T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 301 PM CST SUN NOV 23 2014 ...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. * WINDS: WEST WINDS INCREASING TO 15 TO 25 KNOTS WITH WIND GUSTS OF 30 TO 35 KNOTS DURING MONDAY AFTERNOON AND CONTINUING MONDAY NIGHT. * WAVES: 2 TO 4 FEET MONDAY AND MONDAY NIGHT...BUT MUCH HIGHER TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ MG WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 22, 8:36 PM CST, 15 minutes earlier.
Area forecast discussion, Nov 22, 8:36 PM CST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
836 PM CST SAT NOV 22 2014
.UPDATE...
THE MAIN UPDATE THIS EVENING WAS TO LOWER POPS FOR THIS EVENING
INTO THE OVERNIGHT. BUT...LEFT THE HIGHER POPS TOWARD MORNING
ALONE. THE MOISTURE AND LOW LEVEL FLOW AHEAD OF THE APPROACHING
TROF OUT WEST...COUPLED WITH A MID LEVEL RIDGE MOVING OFF SHOULD
SUPPORT LIGHT PRECIP MOVING INTO THE AREA...MAYBE JUST A DRIZZLE
OUTBREAK. THERE JUST ISN/T MUCH SUPPORT FOR BETTER PRECIP
INTENSITIES. BASED ON SOUNDINGS AND SATELLITE IMAGERY RIGHT NOW...
THE MOISTURE IS LIMITED TO THE SURFACE UP TO 4KFT OR SO...BUT IT
DEEPENS TOWARD SUNRISE.
TEMPS HAVE BEEN RISING SLOWLY SINCE THIS AFTERNOON AND WILL
GENERALLY HOLD STEADY IN THE MID OR UPPER 40S THROUGH THE NIGHT.
DEWPOINTS ARE HIGH AS WELL AND THERE IS CONCERN FOR DENSE FOG. BUT
WINDS ARE BLOWING 20-30KTS JUST OFF THE DECK SO THIS SHOULD HELP
TO KEEP THE VISIBILITIES IN CHECK.
STILL LOOKS LIKE THE MAIN RAIN EVENT WILL BEGIN BY MID DAY SUNDAY
AND CONTINUE THROUGH THE NIGHT.
&&
.AVIATION/06Z TAFS/...
IFR CONDITIONS SHOULD BE WIDESPREAD ACROSS SOUTHERN WISCONSIN
THROUGH MUCH OF THE TAF PERIOD. THERE IS UNCERTAINTY FOR THE FAR
SOUTHEAST...SPECIFICALLY KMKE/KENW TAF SITES...WHERE SOME DRIER
AIR AND MIXING MAY KEEP CIGS BOUNCING BETWEEN IFR/MVFR TONIGHT
INTO SUNDAY MORNING. EVENTUALLY AS LOW PRESSURE APPROACHES FROM
THE SOUTH BY SUNDAY AFTERNOON...EVEN THESE TWO SITES WILL DROP TO
IFR LEVELS. WE MAY EVEN SEE LIFR CONDITIONS SUNDAY AFTERNOON INTO
SUNDAY EVENING.
TEMPERATURES WILL REMAIN WELL ABOVE FREEZING DURING THIS TAF CYCLE
SO NO WINTRY MIX OR ICING IS A CONCERN.
&&
.MARINE...WILL POST A SMALL CRAFT ADVISORY FROM LATE TONIGHT
THROUGH EARLY SUNDAY EVENING FOR BRISK SOUTHERLY WINDS AHEAD OF AN
APPROACHING LOW PRESSURE SYSTEM. THEN THE MAIN CONCERN WILL BE
ONCE THE LOW STRENGTHENS AND LIFTS NORTH OF THE AREA MONDAY INTO
MONDAY EVENING. RATHER GUSTY WEST WINDS DEVELOP AND BUFKIT
SOUNDINGS SUPPORT SOME GALE CONDITIONS IN THIS REGIME. SO HAVE
HOISTED A GALE WATCH FROM MID MORNING MONDAY THOUGH MIDNIGHT
MONDAY NIGHT. HIGHEST WAVES TOWARDS OPEN WATERS.
&&
.PREV DISCUSSION... /ISSUED 324 PM CST SAT NOV 22 2014/
SHORT TERM...
TONIGHT...FORECAST CONFIDENCE MEDIUM.
MAIN CONCERN WILL BE ON TIMING OF PRECIP AND HANDLING FOG TRENDS.
MILD AND MOIST FLOW WILL PERSIST ALL NIGHT. ISODROSOTHERM ANALYSIS
SHOWS THE MOIST AXIS POINTING RIGHT INTO SRN WI WITH A GRADUAL
ADVECTION PATTERN NOTED. MID LEVEL ACROSS HERE IS ZONAL WITH THE
MAIN UPPER LOW WELL SOUTH IN TX. LOWS WILL BE ESTABLISHED EARLY
THIS EVENING WITH POSITIVE TEMP ADVECTION LIKELY FOR MUCH OF THE
NIGHT. GUIDANCE HAS BEEN SENDING MIXED SIGNALS ON HOW DENSE FOG
GETS TONIGHT. WINDS INCREASE OFF THE DECK AND THAT MAY LIMIT
THINGS FROM GETTING OUT OF HAND IN A WIDESPREAD FASHION.
NEVERTHELESS EXPECT IT TO REMAIN FOGGY BUT WILL ELECT TO NOT ISSUE
A HEADLINE AT THIS TIME. OVERALL LOOKS CLOUDY...MILD...FOGGY WITH
SOME DRIZZLE AND PERHAPS A FEW SHOWERS. LATEST HRRR BRINGS A BAND
OF SHRA THROUGH HERE IN THE 03-07Z RANGE BUT THEN NOT MUCH AFTER
THAT THROUGH 12Z.
SUNDAY...FORECAST CONFIDENCE MEDIUM.
GRADUAL PROGRESSION AND AMPLIFICATION OF WESTERN TROUGH. THIS
KEEPS SRN WI IN A BROAD SSW UPPER FLOW. SHORTWAVE ACTION IN THIS
FLOW INCREASES ESP AFTER 18Z. WILL HAVE DEFINITE POPS. THERMAL
PROFILE SUPPORTS RAIN CWA WIDE. CLOUDS/RAIN WILL LIMIT TEMPS BUT
STILL EXPECT ENOUGH TEMP ADVECTION TO REACH AT LEAST THE LOW 50S
IN MANY LOCALES.
SUNDAY NIGHT THROUGH TUESDAY...FORECAST CONFIDENCE MEDIUM.
STRONG CYCLOGENESIS IS EXPECTED FROM SW IL TO FAR ERN UPPER MI...AS
A SHORTWAVE TROUGH MOVES NORTH THROUGH THE GREAT LAKES AND A LARGER
SCALE UPPER TROUGH APPROACHES FROM THE PLAINS. A CONSENSUS OF
MODELS DEEPEN THE LOW TO 980 MB BY 12Z MON OVER FAR ERN UPPER MI
AND TAKE IT TO THE ONTARIO AND QUEBEC BORDER BY 00Z TUE. THE UPPER
WAVE AND WARM CONVEYOR BELT WILL BRING PWS OF ONE INCH AND
WIDESPREAD MDT RAINFALL SUN NT. RAINFALL FORECAST FOR SUN AFT
THROUGH THE NIGHT IS AROUND 1 INCH. 850-700 MB FRONTOGENESIS WILL
BE ON THE TRAILING END OF THE SYSTEM FOR MON AND MON NT AS THE
LARGE UPPER TROUGH SLOWLY MOVES ACROSS THE AREA. THUS EXPECT SOME
LIGHT SNOW ACCUM AS THE CHANGE TO SNOW OCCURS FROM WEST TO EAST
MON AM AND THE SNOW CONTINUES MON NT. ANY LINGERING LGT SNOW WILL
COME TO AN END TUE AM WITH POLAR HIGH PRESSURE BUILDING INTO WI
FOR THE AFT AND NIGHT. SFC TEMPS TO DROP THROUGHOUT THE DAY ON
MON ON BRISK WLY WINDS AND COLD ADVECTION. WELL BELOW NORMAL TEMPS
THEN RETURN FOR THE NEW WEEK.
LONG TERM...WEDNESDAY THROUGH SATURDAY...FORECAST CONFIDENCE
MEDIUM.
A COUPLE SHORTWAVE TROUGHS WILL DIG SEWD FROM CANADA INTO THE
REGION FOR WED-THU AND ESTABLISH NW FLOW ALOFT FOR THE REMAINDER
OF THE WEEK. SFC LOW PRESSURE AND CHANCES OF LIGHT SNOW WILL
ACCOMPANY THE UPPER WAVES BUT THE TIMING IS UNCERTAIN. LIGHT SNOW
ACCUM IS LIKELY HOWEVER. VERY COLD TEMPS WILL CONTINUE DURING THIS
PERIOD.
AVIATION/00Z TAFS/...MAIN CONCERN WILL BE STRATUS/FOG TRENDS WITHIN
THE MILD AND MOIST REGIME THAT LASTS RIGHT INTO SUNDAY. PLENTY OF
WIND TAKES SHAPE UPSTAIRS WHICH RESULTS IN SOME LLWS CONDITIONS
OVERNIGHT. ATTM BELIEVE THIS WILL KEEP THE FOG FROM GETTING
PERSISTENTLY DENSE. BUT WILL HAVE SOME DENSE FOG POCKETS ACROSS THE
CWA...BUT CONFIDENCE LOW ON WIDESPREAD AT THIS TIME. LIFR CEILINGS
WILL PERSIST INTO SUNDAY AS RAIN BECOMES WIDESPREAD. THIS MAY HELP
TO FURTHER MIX VSBYS A BIT BUT STILL EXPECT IFR VSBYS WITH A FEW
LIFR VSBYS IN ANY DENSE FOG POCKETS.
MARINE...STILL LOOKING AT POTENTIAL FOR SOME HIGHER WAVES OFFSHORE
FROM SHEBOYGAN TOWARDS OPEN WATERS...SO WILL LET THE SMALL CRAFT GO
TIL THE 00Z END TIME THERE. NEXT CONCERN WILL BE INCREASING WINDS
FOR SUNDAY AND SUNDAY EVENING. APPEARS BORDERLINE SMALL CRAFT ATTM
AS SURFACE LOW MOVES INTO SRN IL BY 00Z. A SSE WIND DEVELOPS BUT
EXPECT WAVES/WINDS TO REMAIN JUST BELOW CRITERIA. MAIN CONCERN WILL
BE ONCE THE LOW STRENGTHENS AND LIFTS NORTH OF THE AREA MONDAY INTO
MONDAY EVENING. RATHER GUSTY WEST WINDS DEVELOP AND BUFKIT SOUNDINGS
SUPPORT SOME GALE CONDITIONS IN THIS REGIME. SO HAVE HOISTED A GALE
WATCH FROM MID MORNING MONDAY THOUGH MIDNIGHT MONDAY NIGHT. HIGHEST
WAVES TOWARDS OPEN WATERS.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR
LMZ643>646.
SMALL CRAFT ADVISORY FROM 4 AM TO 7 PM CST SUNDAY FOR LMZ643>646.
&&
UPDATE...DAVIS
TONIGHT/SUNDAY AND AVIATION/MARINE...COLLAR
SUNDAY NIGHT THROUGH SATURDAY...GEHRINGHazardous weather outlook, Nov 22, 3:34 PM CST, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 334 PM CST SAT NOV 22 2014 WIZ046-047-051-052-056>060-062>072-232145- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 334 PM CST SAT NOV 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT FOG WILL CONTINUE WITH PATCHY DENSE FOG POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY FOG WILL CONTINUE SUNDAY AND SUNDAY NIGHT WITH PATCHY DENSE FOG POSSIBLE. LIGHT SNOW IS EXPECTED MONDAY AND MONDAY NIGHT AND AGAIN WEDNESDAY AND THURSDAY WITH LIGHT SNOW ACCUMULATIONS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED INTO NEXT WEEK...BUT SNOWFALL REPORTS ARE APPRECIATED. LMZ643>646-232145- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 334 PM CST SAT NOV 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT FOG IS EXPECTED WITH PATCHY DENSE FOG POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY FOG WILL CONTINUE SUNDAY AND SUNDAY NIGHT WITH PATCHY DENSE FOG POSSIBLE. SOUTH WINDS AND WAVES WILL INCREASE TOWARD SMALL CRAFT ADVISORY LEVELS SUNDAY AS LOW PRESSURE APPROACHES FROM THE SOUTHWEST. A GALE WATCH IS IN EFFECT FOR MONDAY AND MONDAY EVENING FOR BRISK WEST WINDS AND GALE FORCE WIND GUSTS. THE GALES WILL DEVELOP AFTER THE PASSAGE OF A STRONG COLD FRONT MONDAY MORNING. WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 23, 2:16 PM CST | Winter Weather Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 35 hr |
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.